# SDR AALA20060032

- Difficulty date: January 15, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - CEILING EMERGENCY LIGHTS AT SEAT ROW 23 INOPERATIVE.  REPLACED BATTERY PACK AT 23D FOR CEILING EMERGENCY LIGHTS AT SEAT ROW 23.  SYSTEM GROUND CHECKED NORMAL OPERATION.
